# SDR CALA2024071900260

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 45,187 hours, 15,614 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Part number: 00036630484
- Condition: Faulty
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NEED TO T/S ELECTRIC STAB TRIM BEFORE FURTHER FLIGHT.PILOT REPORTS PROBLEM WRITTEN UP IN MSN ON FLIGHT BEFORE. SYSTEM RESET AND GROUND CHECK OK FOR MULTIPLE USES. ONCE AIRBORNE, PILOTS TRIED ELEC TRIM SWITCHES & PROBLEM RETURNED. SPEED TRIM LIGHT ALSO ILLUMINATED. HAND FLEW ACFT WITH MANUAL TRIM.  MANUAL TRIM OPERATED NORMALLY. ON ARRIVAL TO GATE, ELEC TRIM SWITCHES WOULD NOT WORK AFTER SETTING STAB TRIM SWITCHES TO NORMAL. AFTER RESET OF STAB TRIM BREAKER, SWITCHES WORKED AGAIN. DFCS BITE STAB/SPEED TRIM TEST 14 PASSED.  REF LP8632658 FOR FAULTS FOUND DURING DCFS BITE HISTORY REVIEW. PERFORMED LIBRARY TEST 32 SEVERAL TIMES, STAB SENS TEST, EXERCISED STAB FULL UP & DOWN, COMPLETED STAB TRIM ELEC TEST IAW AMM 27-41-00-700-803, & EXERCISED COLUMN CUTOUT SWITCHES & STAB CUTOUT SWITCH WHILE TRIMMING WITH ELECTRIC TRIM. ALL OPS PASSED WITHOUT FAULTS. DUE TO FAULT HISTORYAND FIM 27-41 TASK 804.  REMOVED AND REPLACED RELAY R850 PER AMM 27-41-98/401 UP TO AND INCLUDING STEP 3.E.(1), ALSO REPLACED RELAY R64 PER WDM 27-41-12-9. ONCE THE STAB TRIM MOTOR IS REPLACED, RELAY R850 OPS CHECKS ARE REQUIRED, ALONG WITH THE REQUIRED STAB TRIM MOTOR CHECKS.   REPLACED STAB TRIM MOTOR REFACCOMPLISHED OPC OF R850 RELAY IAW AMM 27-41-98-820-801. OPC GOOD. NO FURTHER DEFECTS NOTED.
